# SDR SWAA960920

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK DUE TO A-SYSTEM LOW PRESS LIGHT AND LOW QUANTITY ILLUMINATING.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT HOU.  REPLACED LEFT MAIN GEAR RETRACT ACTUATOR PRESSURE LINE AND OP CHECKED PER BOEING M/M.
